RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1997, Volume 42, Issue 4, Pages 839–845 (Mi tvp2620)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

$p$-adic behavior of Bernoulli probabilities

A. Yu. Khrennikovab

a Mathematical Institute, Bochum University, Germany
b Moscow State Institute of Electronic Technology (Technical University)

Abstract: We study the standard Bernoulli probabilistic scheme for independent random variables (the symmetric case). As usual, we are interested in limits of probabilities when the number of trails approaches infinity. However, these limits are considered with respect to the $p$-adic metric. This is a sufficiently exotic metric and it is surprising that ordinary (classical) probabilities have limits with respect to this metric. Thus we found a new asymptotic of the classical Bernoulli probabilities which was not visible before.

Keywords: Bernoulli probability, Bernoulli scheme, $p$-adic numbers, metric, binomial coefficients.

DOI: https://doi.org/10.4213/tvp2620

Full text: PDF file (374 kB)

English version:
Theory of Probability and its Applications, 1998, 42:4, 689–694

Bibliographic databases:

Received: 26.11.1996

Citation: A. Yu. Khrennikov, “$p$-adic behavior of Bernoulli probabilities”, Teor. Veroyatnost. i Primenen., 42:4 (1997), 839–845; Theory Probab. Appl., 42:4 (1998), 689–694

Citation in format AMSBIB
\Bibitem{Khr97}
\by A.~Yu.~Khrennikov
\paper $p$-adic behavior of Bernoulli probabilities
\jour Teor. Veroyatnost. i Primenen.
\yr 1997
\vol 42
\issue 4
\pages 839--845
\mathnet{http://mi.mathnet.ru/tvp2620}
\crossref{https://doi.org/10.4213/tvp2620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618782}
\zmath{https://zbmath.org/?q=an:0917.60037}
\transl
\jour Theory Probab. Appl.
\yr 1998
\vol 42
\issue 4
\pages 689--694
\crossref{https://doi.org/10.1137/S0040585X97976581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079809500012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2620
  • https://doi.org/10.4213/tvp2620
  • http://mi.mathnet.ru/eng/tvp/v42/i4/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, Sh. Yamada, “On the concept of random sequence with respect to $p$-adic valued probabilities”, Theory Probab. Appl., 49:1 (2005), 65–76  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Khrennikov A.Yu., Mukhamedov F.M., Mendes J.F.F., “On p–adic Gibbs measures of the countable state Potts model on the Cayley tree”, Nonlinearity, 20:12 (2007), 2923–2937  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:177
    Full text:62
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020